MathSciNet Relay Station
MathSciNet bibliographic data
MR868457 (88a:54088) 54H05 (03E15 04A15 28A05)
Fremlin, D. H.; Jasiński, J. $G\sb \delta$-covers and large thin sets of reals. Proc. London Math. Soc. (3) 53 (1986), no. 3, 518–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement